# SDR VNAA2013100600003

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 21,759 hours, 21,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW REPORTED PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE ON TAKEOFF ROLL. CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MX INSPECTED, ADJUSTED PASSENGER DOOR PROXIMITY SENSOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
